# SDR DALA2019101705969

- Difficulty date: August 21, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: D5237190001600
- Part serial: 01339
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: A320/AFT CARGO DOOR/FRAME FORKS/ CRACKED AND OVERSIZED HOLES.  CA: COMPLETED WORK CARD 5230-01163-02-SHOP IAW WITH ER/A 581043-14AD REV ORIGINAL.  ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PX0247.
